# SDR DHL2003604513

- Difficulty date: April 28, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E FORMER WITH 0.500 INCH CRACK STA XS 478.897.  STOP DRILLED CRACK AND FABRICATED DOUBLER ANGLE (2024-T3 AL0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER ANGLE IAW SRM 51-1-8B.  INSTALLED DOUBLER ANGLE AT XS 478.897 IAW SRM 57-2-0 PG 9-10, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
